Accessibility navigation


Line-fitting with outliers

Glaister, E. M. and Glaister, P. (2004) Line-fitting with outliers. Teaching Statistics, 26 (3). pp. 78-80.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5042
Additional Information:0141-982X Thrice yearly: 3 issues per year Blackwell Publishing Ltd English

Centaur Editors: Update this record

Page navigation